Kourtis, Georgios and Pratt-Hartmann, Ian - Adding Path-Functional Dependencies to the Guarded Two-Variable Fragment with Counting

lmcs:4028 - Logical Methods in Computer Science, October 30, 2017, Volume 13, Issue 4
Adding Path-Functional Dependencies to the Guarded Two-Variable Fragment with Counting

Authors: Kourtis, Georgios and Pratt-Hartmann, Ian

The satisfiability and finite satisfiability problems for the two-variable guarded fragment of first-order logic with counting quantifiers, a database, and path-functional dependencies are both ExpTime-complete.


Source : oai:arXiv.org:1611.08738
DOI : 10.23638/LMCS-13(4:4)2017
Volume: Volume 13, Issue 4
Published on: October 30, 2017
Submitted on: June 15, 2017
Keywords: Computer Science - Logic in Computer Science


Share

Browsing statistics

This page has been seen 63 times.
This article's PDF has been downloaded 21 times.